# SDR HEEA954778

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: 204031826023
- Condition: Dented
- Location: Aft Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT UPPER END OF SPAR.
